# SDR 2007UALA00689

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 23,172 hours, 5,306 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Outflow Valve
- Condition: Stuck
- Location: Cabin Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NO WATER PRESSURE.  PRE-SELECT OVERFLOW VALVE FOUND TO STICK IN SEMI-CLOSED POSITION.  PRIOR TO REPLACEMENT- CHECKED LINKAGES, INDICATION & VALVE OPERATION.  VLV OPERATION NORMAL WITH PRE-SELECT KNOB MOVEMENT AT FWD SERVICE PANEL.  PRECAUTIONARY:  REPLACED PRE-SELECT OVERFLOW VALVE.  OPS CHECK OK.
